# SDR 99ZZZM370

- Difficulty date: April 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N309VA
- Make and model: Boeing 737247
- Aircraft serial: 19614
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 56697
- Condition: Worn
- Location: E/E Bay
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF AND CLIMB, AIRCRAFT WOULD NOT PRESSURIZE WITH RT PACK ONLY OPERATING.  PILOT INFORMED MAINTENANCE OF PROBLEM AND WAS INSTRUCTED TO RETURN TO STATION.  LEFT PACK NOT OPERATING DUE TO PRIOR MEL CONDITION.  TROUBLESHOOT TO FORWARD OUTFLOW VAVLE WAS WORKING IMPROPERLY.  REMOVED AND REPLACED AUTOMATIC FLOW CONTROL VALVE, P/N 5669-7, S/N OFF 1047, S/N ON 3876 IAW MM 21-58-31, OPS CHECK NORMAL.  (M)
